# SDR ASAA2022121841214

- Difficulty date: December 18, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 52,024 hours, 15,725 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: APTE8A20007BARD
- Part serial: YK0155958
- Condition: Faulted
- Location: Nr 1 Oil Press
- Part time: 32,187 hours, 9,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ASA TC 78273000 IN W/O 1934974 FOUND FAULT 79-31341, OIL PRESS SIGNAL DISAGREE (SHORT TERM) AND 79-11091 ENGINE OIL PRESSURE SIGNAL OUT OF RANGE (SHORT TERM) ON ENG #1. REF ASA L/P 60382685. GROUNDED - YES. INTERROGATE FMC FOR ENGINE #1 EXISTING FAULT AND FAULT HISTORY, FAULTS ARE ACTIVE. REMOVED AND REPLACED OIL PRESSURE. REF B737-800 AMM TASK 79-32-01-400-801-F00.
